MathSciNet Relay Station
MathSciNet bibliographic data
MR1935723 (2003i:01034) 01A70 (01A80 05-03)
Peck, G. W. Kleitman and combinatorics: a celebration. Kleitman and combinatorics: a celebration (Cambridge, MA, 1999). Discrete Math. 257 (2002), no. 2-3, 193–224.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement